Estimates for Taylor series method to linear total systems of PDEs

Research output: Contribution to journalArticlepeer-review


A large number of differential equations can be reduced to polynomial form. As was shown in a number of works by various authors, one of the best methods for the numerical solution of the initial value problem for such ODE systems is the method of Taylor series. In this article we consider the Cauchy problem for the total linear PDE system, and then — a theorem about the accuracy of its solutions by this method is formulated and proved. In the final part of the article, four examples of total systems of partial differential equations to the well-known two-body problem are proposed: two of them are related to the Kepler equation, one to the motion of a point in the orbit plane, and the last to the motion of the orbit plane.

Original languageEnglish
Pages (from-to)112-120
Number of pages9
JournalVestnik Sankt-Peterburgskogo Universiteta, Prikladnaya Matematika, Informatika, Protsessy Upravleniya
Issue number2
StatePublished - Jun 2020

Scopus subject areas

  • Computer Science(all)
  • Control and Optimization
  • Applied Mathematics


  • Numerical PDE system integration
  • Polynomial system
  • Taylor series method
  • Total linear PDE system

Fingerprint Dive into the research topics of 'Estimates for Taylor series method to linear total systems of PDEs'. Together they form a unique fingerprint.

Cite this